Rearranging Edgeworth-Cornish-Fisher Expansions - Sciences Po Access content directly
Journal Articles Economic Theory Year : 2010

Rearranging Edgeworth-Cornish-Fisher Expansions

Victor Chernozhukov
  • Function : Author
Ivan Fernandez-Val
  • Function : Author
Alfred Galichon


This paper applies a regularization procedure called increasing rearrangement to monotonize Edgeworth and Cornish-Fisher expansions and any other related approximations of distribution and quantile functions of sample statistics. Besides satisfying the logical monotonicity, required of distribution and quantile functions, the procedure often delivers strikingly better approximations to the distribution and quantile functions of the sample mean than the original Edgeworth-Cornish-Fisher expansions.

Dates and versions

hal-03588300 , version 1 (24-02-2022)



Victor Chernozhukov, Ivan Fernandez-Val, Alfred Galichon. Rearranging Edgeworth-Cornish-Fisher Expansions. Economic Theory, 2010, 42 (2), pp.419 - 435. ⟨10.1007/s00199-008-0431-z⟩. ⟨hal-03588300⟩
3 View
0 Download



Gmail Facebook Twitter LinkedIn More